Aa
A
A
Close
Avatar universal
Irregular heartbeats
Ive been having irregular heartbeats lately. I do take viread and have been taking it since may. Im wondering if thats what causing it.. I smoked weed occasionally for the past 6 months but stoppesdfor about a month and a half.. Any suggestions?
Cancel
1 Answers
Page 1 of 1
Avatar universal

weed suppress all immune system and cant help on anything but make you sicker....viread has nothing to do with what happened to you

hvae a cardiovascular check up to know if your heart has problems or diseases.
there is ver little to know if heart has problems or damage so even if anything comes clear try to make a healthy living for both heart and liver which share about the same heathy life style
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
Avatar m tn
Blank
stef2011
Italy
Avatar m tn
Blank
StephenCastlecrag
Australia
Avatar m tn
Blank
Aduiski
Other
Avatar m tn
Blank
sorte
Poland
Avatar m tn
Blank
hepbcurepls
los angeles, CA
Avatar m tn
Blank
Ram1982
Bangalore, India